# SDR 96UAL900024

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NUMBER TWO ENGINE WENT TO 935 DEGREES, ABORTED TAKEOFF AT 90 KNOTS.  THE ENGINE EXPERIENCED AN EXHAUST GAS TEMPERATURE EXCEEDENCE, DUE TO NORMAL ENGINE PERFORMANCE DETERIORATION.  ENGINE WAS REMOVED AND SENT TO THE SHOP FOR REPAIR.  HIGH PRESSURE TURBINE HARDWARE DID NOT REVEAL ANY OUT OF THE ORDINARY CONDITIONS.  THIS ENGINE ACCUMULATED 9049 HOURS SINCE LAST SHOP VISIT.
